Lookig for help!! by Monty ..... Liver Flush Support Forum
Date: 3/18/2003 7:48:54 PM ( 19 years ago ago)
Is there anyone out there that has had similar symptoms:
Started 8 months ago with abdominal pain in lower right quadrant (near appendix). Dr tells me I have diverticulum and prescribes 2 sets of Antibiotics and says "Go on a liquid diet for 2 days". I do that and within 6 days of the medication course I'm so dizzy I can't stand up. This continues on for weeks after stopping the meds. I'm then sent for CT scans barium tests and blood work. I then have Psoriasis coming out of my skin on my backside which is burnt and now had yeast infections all over it. I'm treated with diflucan and that seems to clear up. Everthing checked out Ok on my blood tests except they say I have H Pylori. Take the medication for that and then go for the subsequent test which indicates it's gone.
Great I think, but am still light headed, dizzy etc. I then see a naturopath and he takes me off of all simple sugars because I'm still dizzy and have the lower abdominal pain intermitently. Works OK for a whle and then gets very bad after about 4 weeks. So I try about 4 colonics and we find what appears to be traces of Candida. I then do my first liver flush. Worked well and had improvements in my health for about 4 days. Did my second Liver Flush 2 weeks later and got out a ton of stones. However, since then, I've had pain in my teeth, itchy skin and am far more sensitive to the food I ingest. I'm going to do a 3rd flush this week. I have no energy and am getting very discouraged. Are any of these symptoms normal and should I keep doing the flushes given my history. Any help/advice would be greatly appreciated. My lower right abdomin still has pain any time I ingest nuts and/or meat.
<< Return to the standard message view
fetched in 0.11 sec, referred by curezone.org/forums/fmp.asp?i=441769